# SDR ASMF2019042312

- Difficulty date: February 18, 2019
- Submitted: April 23, 2019
- Operation: Air carrier
- Aircraft: N957AM
- Make and model: Boeing 737852
- Aircraft serial: 39957
- Aircraft time: 16,419 hours, 5,990 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Trim System
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED THAT DURING TAXING TO PLATFORM, MAIN ELECTRICAL TRIM NOT WORKING; SO MAINTENANCE PERSONNEL PERFORMED OPERATIONAL TEST I.A.W.AMM 27-41-00-700-803, ALL CORRECT.
